Doctor insights on:
Going Off Lisinopril
I took 20mg of lisinopril around 10 am and just accidentally took another one. Am i going to be okay?
I taking lisinopril 20 mg my BP is around 130-139 and 85 to 90 top and bottom no.But after taking it ten times it goes to 120/80. Is this normal ?
Meds: you should be able to ask your doctor that question and get the reason for the answer ...Read more
BP meds: Both amlodipine and lisinopril are effective blood pressure medications. If the amlodipine is working well for you with no signficant side effects there wouldn't be much reason for switching medications. There are possible reasons to change otherwise but you provide no information. Ask your doctor your question..... ...Read more
My fiancé is prescribed 20mg of lisinopril daily. He took 60 mg tonight of lisinopril thinking it wAs his muscle relaxer. Is he going to be ok?
Yes but needs to be: He needs to be careful when he tries to stand up as there is some risk of excessive drop in his BP which can make him feel dizzy/faint or even fall if the BP drop is substantive. If he can be careful for 24-48 hours, then he will be fine.. Give him extra liquids to drink and keep him well hydrated for 24-36 hours. ...Read moreSee 1 more doctor answer
Can going off blood pressure medication make you gain weight? I recently was taken off lisinopril and since gained 10lbs.
The cough while using lisinopril has been going on for 2 mos. I had a mini stroke 2 mos ago and had slightly elevated bp. What is a good alternative?
HBP AND STROKE: Are you sure the cough is from Lisinopril (l)? Stop it for two days and if you still have the cough, it is not due to l. If you want another drug for your hbp and stroke prevention (cva), ask your md to put you on a angiotensin receptor blockier (arb). Drugs like valosartan. An arb in the life trail reduced the incidence of stroke by 20% compared to a beta blocker. See your md about an arb for you. ...Read moreSee 2 more doctor answers
Bp measured at 158/128, 20 years old weigh 192. Prescribed lisinopril 10 mgs. Is this a good BP med/am i going to die soon because of this high bp?
- Talk to a doctor live online for free
- Is it possible to ovulate the week after going off the pill?
- What if any are the side effects of suddenly going off androgel?
- Going off citalopram cold turkey
- Ask a doctor a question free online
- Going off levothyroxine
- Going off flomax
- Going off yasmin
- Going off dilantin
- Talk to a nephrologist online for free